# SDR SWAA118287A

- Difficulty date: December 10, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 75,173 hours, 62,876 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC CHECK, FOUND RT WING IB TE FLAP WEDGE DELAMINATED.  R&R WEDGE ASSY IAW MM.
